Jump to content

Primetime

Members
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Primetime

  • Rank
    Member

Recent Profile Visitors

755 profile views
  1. Nina: Thank you for your reply about the cool suit. I see that there are several versions on the website -- a lite version, etc. This will be my first time buying one of these. Do you have any recommendations as to which kind might be best for me? -- I am 5 foot 7 inches and 145 lbs. Thank you
  2. I am looking for some type of cool suit or cool jacket. -- what I mean is that I am looking for something to wear that will keep my body cool when I am outside in hot weather. I had heard that they make some type of jacket that keeps you cool. Please help. Thanks. Shane
  3. My hemoglobin and Hematocrit is always low when tested. I went back to my PCP to ask him if I could raise this to normal, would it help my orthostatic intolerance. I really did not get an answer. This week when tested, My hemoglobin is 13.4 and my PCV is 40. My iron profile was normal. the iron in blood was 86 the iron binding capacity was 378, the iron saturation was 23, the ferritin is 79. The erythropoiten level has not come back yet. I am unhappy with my Primary care doctor. he is not an attending doctor. He is still a resident. Whenever I ask him a question, he never gives
  4. Do any of you have any experience taking nitroglycerin for your chest pain? I cannot tolerate nitro. It makes my chest pain must worse (instantly). It also speeds my pulse way up (about 60 beats a minute more ) and it also makes my blood pressure go up a lot. I was given it several times in the hospital and this was the effect each time. My doctor does not understand why nitro does help my chest pain and in fact makes it a lot worse. Does Nitroglycerin have this negative effect on any of you. The type of dysautonomia I have is POTS and OI. Thanks Primetime
  5. What are some things we can do to make our bodies make less epinephrine? I know not to drink caffeine and eat chocolate. But is there anything else?
  6. Thank you very much for your kind replies Primetime
  7. Thank you very much for the replies. I am glad we can help each other on this board. Primetime
  8. I spoke to my dysautonomia doctor today by telephone. He mentioned to me Takotsubo as a possible cause of my chest pain. He indicated that I would probably be evaluated soon with a cathetorization. Have any of you heard of Takotsubo or been diagnosed with it? It is a little long to explain it here, but if you would like to read about Takotsubo, feel free to "google" it. A lot of information will come up. My doctor mentioned that he may ask me to come off of my beta blocker "cold turkey" ( all at once ) before coming in for testing. This is going to make me feel terrible. I did this onc
  9. I just mean -- as I understand it, we with POTS, etc. don't get enough blood flow to our upper body when we stand, especially for long periods. I was wondering if there was a way to check the blood flow in our hearts when we stand?
  10. Good Luck in Florida. Let us know how it turns out. Primetime
  11. Is there a test to determine if blood flow to the heart is below normal. Not a blockage type thing, but just that not enough blood is flowing through the heart. I had a doppler study done on my head about 10 years ago at Vanderbilt. It showed a 40 - 50 % reduction upon tilt. My echocardiograms on my heart have been normal. Not esophageal echo but just the non invasive kind. Primetime.
  12. This post is similiar to my other one I know, but I am desperate for some help. I need to exercise, but it makes me so sick. It's not really what happens while I am exercising. It is my system not calming down after I finish exercising. It's like my system stays overstimulated. I get chest pain (main problem) and the breathlessness remains. It can last for a couple of days. I get so mad and frustrated. Because when my system gets really over stimulated, I can't eat. It just makes the chest pain worse. I don't get any answers from my doctor on this. How do you all help keep this overst
  13. My main problem with exercise, ESPECIALLY with cardio exercise is not dizziness. It is -- I stay in that state of stimulation; I call it overstimuation; for a very long period of time after the exercise is over. It can last days. It is like the sympathetic nervous system does not calm down. Has any research figured out what causes this yet? I thought beta blockers were supposed to suppress this. My beta blocker helps but not NEAR enough. I take atenolol 25 mg every 12 hours. If I also take a 10 mg propranolol about 2 hours before a workout it helps more. But I really can't wo
  14. Thank you for your replies. My main problem is the chest pain and chronic feeling of overstimulation that takes forever to go away after exercise. Although I do have arrythmias as well. Please keep me posted on your situations as well.
×
×
  • Create New...